# SDR FDEA202201060015

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 87,973 hours, 21,493 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886501
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON LEFT HAND WING FIXED LEADING EDGE   SKIN ADJACENT TO ACCESS DOOR CORNER NUMBER 5 FOUND CRACK APPROXIMATE 0.2 " AT   APPROXIMATE STATION XOS 491. LEFT HAND WING FIXED LEADING EDGE SKIN ADJACENT TO ACCESS DOOR CORNER NUMBER 5   AT APPROXIMATE STATION XOS 491 REPAIR CARRIED OUT AS PER SRM 57-40-01-2R REPAIR 17   FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
